Journal of Symbolic Logic

Review: Thomas J. Jech, The Axiom of Choice

Gershon Sageev

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 784-785.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739867

JSTOR
links.jstor.org

Citation

Sageev, Gershon. Review: Thomas J. Jech, The Axiom of Choice. J. Symbolic Logic 41 (1976), no. 4, 784--785. https://projecteuclid.org/euclid.jsl/1183739867


Export citation